# SDR SWIA200820329

- Difficulty date: November 4, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 14,312 hours, 12,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6276 - EMERGENCY EXIT LIGHTS WILL NOT WORK.  CLEANED AND DRIED ALL FLOOR LEVEL CONNECTIONS.
